Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Slight pain in stomach and upper intestine, with yellow stool. Suggestion?

For the past week I have had a strange feeling in my lower stomach , upper intestine area. When it started I had a little pain that has now subsided. Now I have the feeling I am constantly full, but it feels as if my stomach is rumbling constantly, very hard to explain the feeling. Also, I have been having a yellow stool sometimes it is partially runny, sometimes it is normal, but yellow for the week now. I have been drinking a lot of water, rite at a gallon a day or more. Also eating bland foods, toast, potatoes with nothing on them, dry cereal ect. The only time this feels like it stops is rite after I first wake up in the morning for about 15 to 30min I feel great! Then it all starts over again. Thank you for reading this and I hope this is not something bad.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your symptoms of abdominal pain and discomfort, loose stools, etc. appear to be indicative of a gastro-enteritis (which is caused due to an infection in your digestive system). Most forms of gastro-enteritis are self-limiting and not serious.

In addition to following a bland diet and drinking plenty of fluids, I would also advise you to increase the fibre content in your diet, e.g. taking more of vegetables and fruits. You can also try taking an anti-acidity medication like Ranitidine (Zantac - available over-the-counter) and an antacid syrup. If your symptoms keep persisting, then you may need further antibiotic treatment.

Best wishes,
Dr. Sheeba Stephen
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor